# SDR 07FDEA02305

- Difficulty date: June 28, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65163401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHEAR TIE CORRODED STA 990 STR 28-29L FAB SHEAR TIE AND SHIM REF SRM 53-10-4.  TREATED AND PRIMED REPAIR MATERIAL FOR SHEAR TIE 7075-O-071.  HEAT TREATED TO T6, CUT OUT DAMAGED AREA, INSTALLED REPAIR PART REF SRM 53-10-3.  THIS REPAIR CLASSIFIED AS MAJOR.
